NAD intravenous infusions

Hi All

In the Times 2 yesterday (Tuesday) there was an article on NAD intravenous infusions which seems to be sending ultraviolet light into ones veins with a laser plus b3 injections.

Apart from the lack of expertise of the clinic owner and the £500 fee for the injections the symptoms of the people giving testimonials - extreme tiredness and brain fog - seemed to be synonymous with PA.

It sounded like very expensive and potentially dangerous treatment not to mention quackery.

Anyone agree/disagree?

1 Reply

oldestnewest
  • well, the reporter who wrote the article was extremely sceptial about it

    so looked up B3 and came across this article

    umm.edu/health/medical/altm...

    so, as with other fads looks like there is some scientific basis in as much as B3 is used in the processes that release energy from food and those that control production of stress hormones and it also plays a part in maintenance of cardiovascular system and a load of other things

    B3 deficiency symptoms and similar to those of B12 deficiency

    However, there is a lot in the article above about the side effects of taking too much B3 which would make me rather wary of the treatment - leaving aside the price tag ...

You may also like...